Avoid taking this medication if at all possible. The side effects and withdrawal symptoms are awful. If you miss a dose or two at any time you can count on a massive onslaught of some of the worst depression and crying episodes imaginable. My side effects and withdrawal symptoms include: inability to finish a sentence, long pauses while waiting for my brain to provide the word I'm searching for, dizziness, numbness in lips and hands, chirping in my ear (tinnitus), extreme depression and sadness when a dose is missed or when going through a withdrawal of the medication. I am currently going through the process of weening off it - it is an addictive drug that creates a physical dependency and INCREASES the intensity of depressive symptoms. There are better drugs out there - avoid this one and do your research. I wish I would have - this is absolutely awful. I can't believe it is on the market with all the side effects and withdrawal symptoms it has. The bad outweighs the good for me.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.